# SDR MWEA97146

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FLR CUSP UNDER GALLEY SERV DOOR FS 160 TO 200, FOUND CORRODED.  MAINTENANCE REPAIRED IAW SRM 53-05 FIG 55.
